×

zbMATH — the first resource for mathematics

Hamiltonian decompositions of products of cycles. (English) Zbl 0398.05055

MSC:
05C45 Eulerian and Hamiltonian graphs
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Behzad, M.; Chartrand, G., Introduction to the theory of graphs, (1971), Allyn and Bacon Boston · Zbl 0177.52403
[2] Benford, J.-C., Hamiltonian decompositions of graphs and hypergraphs, ()
[3] Kotzig, A., Every cartesian product of two circuits is decomposable into two Hamiltonian circuits, (1973), Centre de Recherches Mathematique Montreal, manuscript
[4] Myers, B.R., Hamiltonian factorization of the product of a complete graph with itself, Networks, 2, 1-9, (1972) · Zbl 0241.94037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.